×

Found 12,955 Documents (Results 1–100)

Arnold Lagrangian singularity in the asymptotics of the solution of a model two-dimensional Helmholtz equation with a localized right-hand side. (English. Russian original) Zbl 07825086

Theor. Math. Phys. 218, No. 1, 19-40 (2024); translation from Teor. Mat. Fiz. 218, No. 1, 23-47 (2024).
MSC:  35J05 35B40
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of solutions to the periodic problem for the nonlinear damped wave equation with convective nonlinearity. (English) Zbl 07816732

MSC:  35L71 35L20 35B40
PDFBibTeX XMLCite
Full Text: DOI

On the reduction of an autonomous nonlinear boundary value problem unsolved with respect to the derivative to the first-order critical case. (English. Ukrainian original) Zbl 07815328

J. Math. Sci., New York 279, No. 1, 1-21 (2024); translation from Ukr. Mat. Visn. 20, No. 4, 460-484 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software